# SDR QR9R2025031700003

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9221
- Aircraft time: 3,436 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: 22811
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RADAR ALTIMETER DISPLAY INTERMITTENT AT FIRST, THEN FAILED IN FLIGHT. REMOVED AND REPLACED RADAR ALTIMETER IAW HONEYWELL KRA 405B RADAR ALTIMETER INSTALLATION MANUAL AND BK117 C-2 COM-NAV 34-41-01.
